# SDR AALA202212234530

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 10,178 hours, 2,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M13228
- Condition: Inoperative
- Location: R4 Door
- Part time: 19,179 hours, 675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE PACK HITTING FUSELAGE DURING OPERATIONS CHECK. CHANGED SLIDE PACK AT R4 DOOR DUE TO SLIDE PACK HITTING FUSELAGE DURING OPERATIONS CHECK.
